# SDR AWXA200501109

- Difficulty date: September 5, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,658 hours, 22,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53470485002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK DISCOVERED CORROSION ON WEB LOCATED IN THE AFT CARGO COMPARTMENT FROM FS 54 TO FS 57, Y-700.  MAINTENANCE REMOVED WEB FROM FS 54 TO FS 57, Y-700 IAW AIRBUS 320 SRM 51-72-11.  NEW WEB INSTALLED FROM FS 54 TO FS 57, Y-700 IAW AIRBUS 320 SRM 51-72-11.
